# SDR ASAA2025060658537

- Difficulty date: June 6, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 64,286 hours, 19,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 16 AIRCRAFT RIGHT ILLUMINATED EXIT SIGN ON WAU LENS COVER MISSING. GROUNDED - YES. AT ROW 16 INSTALLED NEW COVER FROM NO DEFECTS NOTED.
